Our expert says:
In your post you mentioned that yoiu " have no desire to take them again but am sure that I am suffering from long term effects." What effects are you referring to?
Cardiovascular damage may be a possible side effect of longterm use. These agents may also produce psychotic reactions, agitation and excitability. They should be used with caution in patients with history of psychiatric illness.Prolonged administration has no cumulative effect but tolerance with dependence has been reported.
Abandoning the habit, however, may also be followed by depression. This is demonstrated by lack of interest, loss of energy, and increased desire to sleep. The severity of depression varies and may lead to agitation and sometimes sleep disturbances.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.